Q. Should I seek more serious help for my BPD, depression and anxiety?

Answered by
Dr. Hardik Tusharkant Bambhania
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 27, 2016 and last reviewed on: Dec 27, 2019

Hello doctor,

I am currently seeking help and I do not know how to go about it. I am a 17 year old ex-mental patient. I stayed in rehabilitation center multiple times and due to it causing health problems. I have been off all medicines for the past three months. It went out of hand now with my paranoia. I am not sleeping at all and when I do, they are only short naps during the day when it is light outside. The dark and night terrify me. I have BPD, depression and serious anxiety. I am still waiting for a diagnosis for me. At night time, seeing and hearing becomes so bad. I am physically breaking down and emotionally unstable till the sun comes up and I really need help. I have not had proper sleep for a month. If I do manage to sleep, my sleep paralysis is worse than ever. I am so scared to see and hear things. I am deathly anxious, jumpy and constantly reduced to tears. This cannot go on and I do not know what to do. I fear to tell my mother as she will over panic and take me to rehabilitation center again. I do not feel suicidal currently, so no use for rehab at the moment. I just need to know the problem and solution. Should I seek out more serious help? Please help me.

Dr. Hardik Tusharkant Bambhania

Psychologist/ Counsellor Psychotherapy
#

Hi,

Welcome to icliniq.com.

I see that you are facing many issues at the moment. It must be very difficult for you to deal with all these at once and you are still holding on bravely. It is certainly very courageous of you.

As you are seeing and hearing things and you have mentioned that you are also having paranoid thoughts. These symptoms point towards a diagnosis of paranoid schizophrenia.

You have also not been taking any medicines for the past three months and it may have worsened the condition.

The auditory and visual hallucinations that you are having are results of imbalances in the neurotransmitters, which are chemicals in our brain helping us to think and function. The medications normalize their levels and help you focus on necessary tasks.

Since you have been diagnosed with borderline personality disorder (BPD), depression and anxiety disorder, it will be very helpful for you to start medications for the symptoms you have mentioned in your query. For that, you must consult either your GP or psychiatrist directly.

In your condition, the role of counseling will be amplified only once you are able to do away with the paranoid thoughts and hallucinations.

  • Cognitive behavior therapy is where you point out the thoughts that make you feel paranoid and sad, and modify those thoughts. For that you will have to write down those thoughts and in front of each of them, you will write down whether those thoughts are true and what you may do about it.
  • Mindfulness meditation and pranayama yoga will help you calm your thoughts and mind. You should indulge in your hobbies in your free time and try and include exercise in your routine.
  • I strongly suggest you to consult with your GP and refer to the psychiatrist in order to get prescribed medications and therapy.

The Probable causes:

1. Schizophrenia.
2. BPD.
3. Depression.
4. Anxiety disorder.

Treatment plan:

1. Prescribed medicines.
2. Cognitive behavior therapy.

Preventive measures:

Meditation.

Regarding follow up:

For further information consult a psychologist counsellor online.--->https://www.icliniq.com/ask-a-doctor-online/psychologist-counsellor


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How do I deal with my racing thoughts about death?

Query: Hello doctor, I have been feeling depressed, life is getting hopeless. I am very religious and I have racing thoughts about death and about life thereafter. I have been having decreased social interactions, isolation from others, curiosity, sad, a big sex desire, really wanting to die so that I can...  Read Full »

Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »

How do I tackle my mixed feelings of joy and despondency?

Query: Hello doctor, One minute I am fine and the next minute I just want to disappear. I have had extreme feelings of abandonment for awhile. So I now avoid any new relationships. I am currently not taking any medications for my psychological issues. I have in the past but decided a year ago to try life ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychologist Counsellor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.